# SDR DBCA122D1

- Difficulty date: January 24, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N884PG
- Make and model: Beech 200BEECH
- Aircraft serial: BB91
- Engine: Pwa PT6A41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Out Of Rig
- Location: Lt Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING MDW PILOT SELECTED LANDING GEAR UP.  LANDING GEAR RETRACTED AND LOCKED BUT (IN TRANSIT) LIGHT IN GEAR HANDLE REMAINED ILLUMINATED.  CREW DIVERTED TO MKE.  AIRCRAFT WAS PLACED ON JACKS AND LANDING GEAR RETRACTION TEST WAS ACCOMPLISHED.  FOUND LEFT HAND MAIN UPLOCK SWITCH OUT OF RIG.  ADJUSTED SWITCH.  RAN 5 RETRACTION CYCLES.  OPERATIONS NORMAL.
